American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] David L. Winter. $p$-solvable linear groups of finite order . Trans. Amer. Math. Soc. 157 (1971) 155-160. MR 0276345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. G. Basmaji. Representations of metabelian groups realizable in the real field . Trans. Amer. Math. Soc. 156 (1971) 109-118. MR 0277610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marc W. Konvisser. Embedding of abelian subgroups in $p$-groups . Trans. Amer. Math. Soc. 153 (1971) 469-481. MR 0271228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John F. Ledlie. Representations of free metabelian $\mathcal{D}_\pi$-groups . Trans. Amer. Math. Soc. 153 (1971) 307-346. MR 0276341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. J. Miech. Metabelian $p$-groups of maximal class . Trans. Amer. Math. Soc. 152 (1970) 331-373. MR 0276343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Homer Bechtell. A generalization of Hall-complementation in finite supersolvable groups . Trans. Amer. Math. Soc. 140 (1969) 257-270. MR 0246966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Bachmuth and H. Y. Mochizuki. Automorphisms of a class of metabelian groups. II . Trans. Amer. Math. Soc. 127 (1967) 294-301. MR 0213437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Bachmuth. Automorphisms of a class of metabelian groups . Trans. Amer. Math. Soc. 127 (1967) 284-293. MR 0213436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Albert D. Otto. Central automorphisms of a finite$p$-group . Trans. Amer. Math. Soc. 125 (1966) 280-287. MR 0204523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. S. Passman. Groups with normal solvable Hall $p'$-subgroups . Trans. Amer. Math. Soc. 123 (1966) 99-111. MR 0195947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. L. Alperin. Normalizers of system normalizers . Trans. Amer. Math. Soc. 113 (1964) 181-188. MR 0172914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Moran. Errata and addenda to ``A subgroup theorem for free nilpotent groups'' . Trans. Amer. Math. Soc. 112 (1964) 79-83. MR 0170948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. L. Alperin. On a special class of regular $p$-groups . Trans. Amer. Math. Soc. 106 (1963) 77-99. MR 0142640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Moran. A subgroup theorem for free nilpotent groups . Trans. Amer. Math. Soc. 103 (1962) 495-515. MR 0155886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul M. Weichsel. A decomposition theory for finite groups with applications to $p$-groups . Trans. Amer. Math. Soc. 102 (1962) 218-226. MR 0168652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1